I am nervous because Im on probation and Ive been on benzos most of my life. Now Im on a new medication that doesnt allow me to take benzos, but with my dad dying I couldnt help myself. Im distraught but I dont want to get in trouble with probation or lose the medication Im on now. I know I shouldnt have but I felt like my heart was going to explode? I need to know how long 13 - 1 mg klonopin in 3 days will take to COMPLETELY leave my system. Please help me. I dont wanna be in jail for my father's funeral or lose the medication Im on that is saving my life. Im a mess... help me
Unfortuantely, benzodiazepines such as klonopin can stay in the body fat for a long time. It is possible it could be detected as much as a month after your last dose. What medication are you on now and when is the next time you maybe tested? Take this one step at a time. Try to postpone any drug tests until after the funeral. If you have had a legitimate prescription for the benzo's within the last month, you should be able to skirt the issue anyway.
I'm so sorry about your father's passing - this is a very hard time for you, and will be for some time to come. I am concerned about you though - that's a lot of Klonopin to take in 3 days. I know - Klonopin helps get you through it - but are you ok now? Passing a drug test is a big concern but doesn't mean a thing if you are dead from an overdose. Please take care of yourself! If you need help, don't worry about the test - go and talk to someone! I don't think anyone would fault you for telling the truth as part of asking for help in what is a very difficult time for anyone. Take a look at the big picture - or ask a friend to look at things. If you are taking risks (and risks can come in many forms)- go talk to someone. It can really help! Or come back here - we really care here, and will help you as much as we can. But it starts with you being honest with yourself and seeing if you are in harm's way.
I'm so sorry for your loss - I wish I could make that all better for you, but I can't. I hope you can feel the love and caring I am sending with these words - ElizaJane
Are you seeing a counselor as part of your recovery? You should be. It sounds as if you could be a "chemical coper". Chemical copers use when they feel stressed and instead of addressing stress head on, one uses a chemical to cope, be it alcohol, benzos or opiates-whatever their chemical of choice is. Using benzos while on subs can be life threatening! A counselor can help you find out the reasons why you use and if you are a chemical coper, they can help you to learn healthier ways to cope with stress. Losing a parent is a HUGE stressor for anyone and it is very understandable to be hurt, confused and carry a big sense of loss. This time is difficult for anyone and for a person trying to come clean, it is an especially vulnerable time since you are trying to give up the very substances you previously used to cope. You really have a need for a counselor right now. They could have been someone to turn to to help you through this rough time without using.
If the do test you, you need to just come clean that you used the benzos and tell them why. Were these Klonopins prescribed? If they were prescribed you may not get into as deep a water. If they were unprescribed, well, you do need to come clean about it. If you dont have a counselor, use this time to ask for a referral to one. If you dont have the necessary tools to come clean then it is more difficult to succeed. A counselor is a necessary tool! Good Luck. Hopefully your Dr will be compassionate.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having panic attacks & always nervous & angry all the time, would dr give me zanex or klonopin?
Posted 14 Sep 2011 • 2 answers
Posted 14 Feb 2013 • 1 answer
Panic Disorder - Yea I am on klonopin 1mg 3 times a day but still have panic attacks.and it takes an
Posted 26 Apr 2013 • 2 answers
Posted 8 Feb 2014 • 3 answers
Posted 11 Jul 2016 • 0 answers